# SDR HSYA20080101

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 25,109 hours, 30,652 cycles
- Engine: Pwa PT6A45R
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD3730313XA
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 25,109 hours, 30,652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, THE CREW REPORTED THAT THE NOSE LANDING GEAR WOULD NOT LOCK IN THE UP POSITION. SHORTLY AFTERWARDS BOTH OF THE HYDRAULIC SYSTEM LOW PRESSURE LIGHTS ILLUMINATED. THE CREW DECLARED AN EMERGENCY AND PERFORMED THE ABNORMAL PROCEDURES LIST FOR HYDRAULIC FAILURE. THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITH OUT FURTHER INCIDENT. MX FOUND THE NOSE LANDING GEAR UP HYDRAULIC ACTUATOR HYDRAULIC FLEX LINE BROKEN. MX REMOVED AND REPLACED THE HYDRAULIC LINE. AS A PRECAUTION MX REMOVED AND REPLACED BOTH LT AND RT ENGINE DRIVEN HYDRAULIC PUMPS BECAUSE OF POSSIBLE CAVITATIONS AND SERVICED THE HYDRAULIC SYSTEM. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
